# SDR QXEA9800151

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Chafed
- Location: Speed Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SPEED BRAKE INNER SKIN HAS A DEEP CHAFE 24 DOWN FROM THE TRAILING EDGE AND 1.25 DOWN FROM THE TOP EDGE.  REPAIRED IAW EA 4-53-323.
